Solutions of the Ablowitz–Kaup–Newell–Segur hierarchy equations of the “rogue wave” type: A unified approach

Abstract : We describe a unified structure of solutions for all equations of the Ablowitz–Kaup–Newell–Segur hierarchy and their combinations. We give examples of solutions that satisfy different equations for different parameter values. In particular, we consider a rank-2 quasirational solution that can be used to investigate many integrable models in nonlinear optics. An advantage of our approach is the possibility to investigate changes in the behavior of a solution resulting from changing the model.
Type de document :
Article dans une revue
Theoretical and Mathematical Physics, Consultants bureau, 2016, 186 (2), pp. 156-182 〈10.1134/S0040577916020033 〉
Liste complète des métadonnées

https://hal-univ-bourgogne.archives-ouvertes.fr/hal-01407785
Contributeur : Imb - Université de Bourgogne <>
Soumis le : vendredi 2 décembre 2016 - 15:18:03
Dernière modification le : vendredi 8 juin 2018 - 14:50:07

Identifiants

Collections

Citation

Vladimir Matveev, Aleksandr Smirnov. Solutions of the Ablowitz–Kaup–Newell–Segur hierarchy equations of the “rogue wave” type: A unified approach. Theoretical and Mathematical Physics, Consultants bureau, 2016, 186 (2), pp. 156-182 〈10.1134/S0040577916020033 〉. 〈hal-01407785〉

Partager

Métriques

Consultations de la notice

104